# SDR SWAA2019061733715

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF R/H OVERWING EMERGENCY DOOR NOT CONNECTED.    CONNECTED LIGHT IAW AMM.
